Bruno Buonomo
Title
Cited by
Cited by
Year
Global stability of an SIR epidemic model with information dependent vaccination
B Buonomo, A d'Onofrio, D Lacitignola
Mathematical Biosciences 216 (1), 9-16, 2008
1652008
Global stability for an HIV-1 infection model including an eclipse stage of infected cells
B Buonomo, C Vargas-De-León
Journal of Mathematical Analysis and Applications 385 (2), 709-720, 2012
982012
On the backward bifurcation of a vaccination model with nonlinear incidence
B Buonomo, D Lacitignola
Nonlinear Analysis: Modelling and Control 16 (1), 30-46, 2011
762011
Stability and bifurcation analysis of a vector-bias model of malaria transmission
B Buonomo, C Vargas-De-León
Mathematical Biosciences 242 (1), 59-67, 2013
582013
On the dynamics of an SEIR epidemic model with a convex incidence rate
B Buonomo, D Lacitignola
Ricerche di Matematica 57 (2), 261-281, 2008
472008
A diffusive-convective model for the dynamics of population-toxicant interactions: some analytical and numerical results
B Buonomo, A Di Liddo, I Sgura
Mathematical Biosciences 157 (1-2), 37-64, 1999
471999
On the Lyapunov stability for SIRS epidemic models with general nonlinear incidence rate
B Buonomo, S Rionero
Applied Mathematics and Computation 217 (8), 4010-4016, 2010
432010
On the use of the geometric approach to global stability for three dimensional ODE systems: a bilinear case
B Buonomo, D Lacitignola
Journal of Mathematical Analysis and Applications 348 (1), 255-266, 2008
382008
Modelling of pseudo-rational exemption to vaccination for SEIR diseases
B Buonomo, A d'Onofrio, D Lacitignola
Journal of Mathematical Analysis and Applications 404 (2), 385-398, 2013
362013
Qualitative analysis and optimal control of an epidemic model with vaccination and treatment
B Buonomo, D Lacitignola, C Vargas-De-León
Mathematics and Computers in Simulation 100, 88-102, 2014
272014
Analysis of a tuberculosis model with a case study in Uganda
B Buonomo, D Lacitignola
Journal of Biological Dynamics 4 (6), 571-593, 2010
272010
Globally stable endemicity for infectious diseases with information-related changes in contact patterns
B Buonomo, A d’Onofrio, D Lacitignola
Applied Mathematics Letters 25 (7), 1056-1060, 2012
262012
Global stability for a four dimensional epidemic model
B Buonomo, D Lacitignola
Note di Matematica 30 (2), 81-93, 2010
222010
Modeling peer influence effects on the spread of high–risk alcohol consumption behavior
B Buonomo, D Lacitignola
Ricerche di Matematica 23 (1), 101-117, 2014
202014
A simple analysis of vaccination strategies for rubella
B Buonomo
Mathematical Biosciences and Engineering: MBE 8 (3), 677-687, 2011
182011
General conditions for global stability in a single species population-toxicant model
B Buonomo, D Lacitignola
Nonlinear Analysis: Real World Applications 5 (4), 749-762, 2004
172004
Seasonality in epidemic models: a literature review
B Buonomo, N Chitnis, A d'Onofrio
Ricerche di Matematica 67 (1), 7-25, 2018
142018
On the optimal vaccination strategies for horizontally and vertically transmitted infectious diseases
B Buonomo
Journal of Biological Systems 19 (2), 263-279, 2011
142011
Modelling the effects of malaria infection on mosquito biting behaviour and attractiveness of humans
H Abboubakar, B Buonomo, N Chitnis
Ricerche di Matematica 65, 329-346, 2016
132016
Rational exemption to vaccination for non-fatal SIS diseases: globally stable and oscillatory endemicity.
B Buonomo, A d'Onofrio, D Lacitignola
Mathematical Biosciences and Engineering: MBE 7 (3), 561, 2010
132010
The system can't perform the operation now. Try again later.
Articles 1–20